# SDR USAA2012100800010

- Difficulty date: October 7, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 40,241 hours, 14,593 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145510
- Part serial: 2292
- Condition: Inoperative
- Location: Cabin
- Part time: 20,093 hours, 7,560 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT DOOR 3R DOES NOT ILLUMINATE WITH SWITCH ON.  REMOVED AND REPLACED POWER SUPPLY FOR 3R DOOR LIGHT IAW AIRBUS MAINTENANCE MANUAL 33-51-38-000-002A.
